IJPAM: Volume 91, No. 2 (2014)
IN INTUITIONISTIC FUZZY METRIC SPACES
School of Mathematics and Computer Applications
Patiala 147004, Punjab, INDIA
Department of Mathematics and RINS
Gyeongsang National University
Jinju, 660-701, KOREA
Abstract. In this paper, we prove common fixed point theorems for four mappings by using pointwise -weakly commuting and reciprocally continuous mappings satisfying contractive condition in intuitionistic fuzzy metric spaces.
Received: December 20, 2013
AMS Subject Classification: 47H10, 54H25
Key Words and Phrases: intuitionistic fuzzy metric spaces, reciprocally continuous mappings, pointwise -weakly commuting mappings
Download paper from here.
DOI: 10.12732/ijpam.v91i2.12 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395